# SDR R61A201603090225

- Difficulty date: March 9, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT STUB WING SPAR 3 AT FASTENER REPLACEMENT HOLE IS CRACKED.  MAINTENANCE  REAMED HOLE AND INSTALLED BUSHING IAW ETD 2016-170-025349.
